# SDR SWAA2024100136120

- Difficulty date: September 10, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF IS CORRODED AT FASTENER HOLES<[01] FABRICATED NEW AFT CARGO COMPARTMENT FLOOR PANEL 140EF; ALODINED AND PRIMED NEW AFT CARGO COMPARTMENT FLOOR PANEL 140E IAW AMM 51-21-72-370-804; AMM 51-21-41-370-802. AMM 50-10-04-400-801-MAX;[02] VERIFIED ITEM 1 C/W
